RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2020, том 32, выпуск 3, страницы 191–218 (Mi aa1705)  

Статьи

Floquet problem and center manifold reduction for ordinary differential operators with periodic coefficients in Hilbert spaces

V. Kozlova, J. Taskinenb

a Department of Mathematics, Linköping University, S-581 83 Linköping, Sweden
b Department of Mathematics and Statistics, University of Helsinki, P.O.Box 68, 00014 Helsinki, Finland

Аннотация: A first order differential equation with a periodic operator coefficient acting in a pair of Hilbert spaces is considered. This setting models both elliptic equations with periodic coefficients in a cylinder and parabolic equations with time periodic coefficients. Our main results are a construction of a pointwise projector and a spectral splitting of the system into a finite-dimensional system of ordinary differential equations with constant coefficients and an infinite dimensional part whose solutions have better properties in a certain sense. This complements the well-known asymptotic results for periodic hypoelliptic problems in cylinders and for elliptic problems in quasicylinders obtained by P. Kuchment and S. A. Nazarov, respectively.
As an application we give a center manifold reduction for a class of nonlinear ordinary differential equations in Hilbert spaces with periodic coefficients. This result generalizes the known case with constant coefficients explored by A. Mielke.

Ключевые слова: Floquet theorem, differential equations with periodic coefficients, asymptotics of solutions to differential equations, center manifold reduction.

Финансовая поддержка Номер гранта
Swedish Research Council 2017-03837
University of Helsinki
V. K. was supported by the Swedish Research Council (VR), 2017-03837. J. T. was supported by a research grant from the Faculty of Science of the University of Helsinki.


Полный текст: PDF файл (245 kB)
Первая страница: PDF файл
Тип публикации: Статья
Поступила в редакцию: 07.05.2019
Язык публикации: английский

Образец цитирования: V. Kozlov, J. Taskinen, “Floquet problem and center manifold reduction for ordinary differential operators with periodic coefficients in Hilbert spaces”, Алгебра и анализ, 32:3 (2020), 191–218

Цитирование в формате AMSBIB
\RBibitem{KozTas20}
\by V.~Kozlov, J.~Taskinen
\paper Floquet problem and center manifold reduction for ordinary differential operators with periodic coefficients in Hilbert spaces
\jour Алгебра и анализ
\yr 2020
\vol 32
\issue 3
\pages 191--218
\mathnet{http://mi.mathnet.ru/aa1705}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1705
  • http://mi.mathnet.ru/rus/aa/v32/i3/p191

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:15
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020